# SDR SWAA2023102303775

- Difficulty date: September 23, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 50,935 hours, 30,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT AT B/S 771 22 INCHES RIGHT OF CENTER LINE IS CORRODED AT NUT PLATE HOLE<[01] WORK WAS ACCOMPLISHED PER TASK CARD TTG8Q00NM3MM;[02] VERIFIED STEP 1
